It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joe on October 27, 2000 at 19:52:40:

In Reply to: Re: glucophage with actos. side effects? blurry vision? posted by sandy on October 11, 2000 at 15:52:42:

42 year old male that has lost ~ 80 lb since june. On glucophage and have had blood sugar
under control < 100 from july of this year. I have been having nerve type pain in feet and body.
My new doctor said my insulin levels were a little high so he put me on actos 30mg once
a day along with my 1000 mg of glucophage starting two days ago.

I am now getting pin type of pain in face and in other parts of my body, its friday and doctors
out until monday, does any one know if this could be problem with both drugs??

Thank you
Joe

Follow Ups

All times are GMT -7. The time now is 03:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!